January  2018, 5(1): 9-20. doi: 10.3934/jdg.2018002

On the linearity property for allocation problems and bankruptcy problems

Facultad de Economía -UASLP; San Luis Potosí, México

* Corresponding address: Facultad de Economía, UASLP; Av. Pintores s/n, Col. B. del Estado 78213, San Luis Potosí, México. Tel. +52 (444) 8342510 Ext. 7023

Received  January 2017 Revised  September 2017 Published  January 2018

This work provides an analysis of linear rules for bankruptcy problems and allocation problems from an axiomatic point of view and we extend the study of the additivity property presented in Bergantiños and Méndez-Naya [1] and Bergantiños and Vidal-Puga [2]. We offer a decomposition for the space of allocation problems into direct sum of subspaces that are relevant to the study of linear rules and obtain characterizations of certain classes of rules. Furthermore, for bankruptcy problems we propose an alternative version of the additivity property.

Citation: Joss Sánchez-Pérez. On the linearity property for allocation problems and bankruptcy problems. Journal of Dynamics & Games, 2018, 5 (1) : 9-20. doi: 10.3934/jdg.2018002
References:
[1]

G. Bergantiños and L. Méndez-Naya, Additivity in bankruptcy problems and in allocation problems, Spanish Economic Review, 3 (2001), 223-229.   Google Scholar

[2]

G. Bergantiños and J. Vidal-Puga, Additive rules in bankruptcy problems and other related problems, Mathematical Social Sciences, 47 (2004), 87-101.  doi: 10.1016/S0165-4896(03)00079-9.  Google Scholar

[3]

C. HerreroM. Maschler and A. Villar, Individual rights and collective responsibility: The rights-egalitarian solution, Mathematical Social Sciences, 37 (1999), 59-77.  doi: 10.1016/S0165-4896(98)00017-1.  Google Scholar

[4]

B. O'Neill, A problem of rights artitration from the Talmud, Mathematical Social Sciences, 2 (1982), 345-371.  doi: 10.1016/0165-4896(82)90029-4.  Google Scholar

[5]

W. Thomson, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: A survey, Mathematical Social Sciences, 45 (2003), 249-297.  doi: 10.1016/S0165-4896(02)00070-7.  Google Scholar

show all references

References:
[1]

G. Bergantiños and L. Méndez-Naya, Additivity in bankruptcy problems and in allocation problems, Spanish Economic Review, 3 (2001), 223-229.   Google Scholar

[2]

G. Bergantiños and J. Vidal-Puga, Additive rules in bankruptcy problems and other related problems, Mathematical Social Sciences, 47 (2004), 87-101.  doi: 10.1016/S0165-4896(03)00079-9.  Google Scholar

[3]

C. HerreroM. Maschler and A. Villar, Individual rights and collective responsibility: The rights-egalitarian solution, Mathematical Social Sciences, 37 (1999), 59-77.  doi: 10.1016/S0165-4896(98)00017-1.  Google Scholar

[4]

B. O'Neill, A problem of rights artitration from the Talmud, Mathematical Social Sciences, 2 (1982), 345-371.  doi: 10.1016/0165-4896(82)90029-4.  Google Scholar

[5]

W. Thomson, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: A survey, Mathematical Social Sciences, 45 (2003), 249-297.  doi: 10.1016/S0165-4896(02)00070-7.  Google Scholar

[1]

William Thomson. For claims problems, another compromise between the proportional and constrained equal awards rules. Journal of Dynamics & Games, 2015, 2 (3&4) : 363-382. doi: 10.3934/jdg.2015011

[2]

Ashkan Ayough, Farbod Farhadi, Mostafa Zandieh, Parisa Rastkhadiv. Genetic algorithm for obstacle location-allocation problems with customer priorities. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020044

[3]

Fan Zhang, Guifa Teng, Mengmeng Gao, Shuai Zhang, Jingjing Zhang. Multi-machine and multi-task emergency allocation algorithm based on precedence rules. Discrete & Continuous Dynamical Systems - S, 2019, 12 (4&5) : 1501-1513. doi: 10.3934/dcdss.2019103

[4]

Zhimin Liu, Shaojian Qu, Hassan Raza, Zhong Wu, Deqiang Qu, Jianhui Du. Two-stage mean-risk stochastic mixed integer optimization model for location-allocation problems under uncertain environment. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020094

[5]

Mohammed AL Horani, Mauro Fabrizio, Angelo Favini, Hiroki Tanabe. Fractional Cauchy problems and applications. Discrete & Continuous Dynamical Systems - S, 2020, 13 (8) : 2259-2270. doi: 10.3934/dcdss.2020187

[6]

Vladimir P. Burskii, Alexei S. Zhedanov. On Dirichlet, Poncelet and Abel problems. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1587-1633. doi: 10.3934/cpaa.2013.12.1587

[7]

Irene Benedetti, Luisa Malaguti, Valentina Taddei. Nonlocal problems in Hilbert spaces. Conference Publications, 2015, 2015 (special) : 103-111. doi: 10.3934/proc.2015.0103

[8]

Abdelkader Boucherif. Nonlocal problems for parabolic inclusions. Conference Publications, 2009, 2009 (Special) : 82-91. doi: 10.3934/proc.2009.2009.82

[9]

Michael Herty, Giuseppe Visconti. Kinetic methods for inverse problems. Kinetic & Related Models, 2019, 12 (5) : 1109-1130. doi: 10.3934/krm.2019042

[10]

G. Bonanno, Salvatore A. Marano. Highly discontinuous elliptic problems. Conference Publications, 1998, 1998 (Special) : 118-123. doi: 10.3934/proc.1998.1998.118

[11]

Leszek Gasiński, Liliana Klimczak, Nikolaos S. Papageorgiou. Nonlinear noncoercive Neumann problems. Communications on Pure & Applied Analysis, 2016, 15 (4) : 1107-1123. doi: 10.3934/cpaa.2016.15.1107

[12]

Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu, Dušan D. Repovš. Perturbations of nonlinear eigenvalue problems. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1403-1431. doi: 10.3934/cpaa.2019068

[13]

Guanghui Hu, Peijun Li, Xiaodong Liu, Yue Zhao. Inverse source problems in electrodynamics. Inverse Problems & Imaging, 2018, 12 (6) : 1411-1428. doi: 10.3934/ipi.2018059

[14]

Colin Guillarmou, Antônio Sá Barreto. Inverse problems for Einstein manifolds. Inverse Problems & Imaging, 2009, 3 (1) : 1-15. doi: 10.3934/ipi.2009.3.1

[15]

Maria Fărcăşeanu, Mihai Mihăilescu, Denisa Stancu-Dumitru. Perturbed fractional eigenvalue problems. Discrete & Continuous Dynamical Systems - A, 2017, 37 (12) : 6243-6255. doi: 10.3934/dcds.2017270

[16]

Sergei Avdonin, Pavel Kurasov. Inverse problems for quantum trees. Inverse Problems & Imaging, 2008, 2 (1) : 1-21. doi: 10.3934/ipi.2008.2.1

[17]

R. H.W. Hoppe, William G. Litvinov. Problems on electrorheological fluid flows. Communications on Pure & Applied Analysis, 2004, 3 (4) : 809-848. doi: 10.3934/cpaa.2004.3.809

[18]

A. Kononenko. Twisted cocycles and rigidity problems. Electronic Research Announcements, 1995, 1: 26-34.

[19]

Wenxiong Chen, Congming Li. Indefinite elliptic problems in a domain. Discrete & Continuous Dynamical Systems - A, 1997, 3 (3) : 333-340. doi: 10.3934/dcds.1997.3.333

[20]

Yutong Chen, Jiabao Su. Resonant problems for fractional Laplacian. Communications on Pure & Applied Analysis, 2017, 16 (1) : 163-188. doi: 10.3934/cpaa.2017008

 Impact Factor: 

Metrics

  • PDF downloads (75)
  • HTML views (355)
  • Cited by (0)

Other articles
by authors

[Back to Top]